Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 39, NWS Indianapolis, IN

May 7, 2023Boone County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 7, 2023, 1:21 AM EDT for Boone County, Indiana. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2023, 1:21 AM EDT (05:21 UTC)
Expired
May 7, 2023, 2:00 AM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Boone County, IN

The radar

The Indianapolis radar (KIND), 39 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 1:35 AM EDTHAIL 0.881 Nnw Lebanon, IN
May 7, 1:35 AM EDTHAIL 1.5Lebanon, INLATE REPORT OF FACEBOOK PHOTO SHOWING MAINLY 1.00 HAIL WITH ONE 1.6 INCH HAILSTONE.
May 7, 1:36 AM EDTHAIL 0.71 Sse Lebanon, IN
May 7, 1:37 AM EDTHAIL 11 Wsw Lebanon, INREPORT FROM MPING: QUARTER (1.00 IN.).
May 7, 1:53 AM EDTHAIL 14 Se Elizaville, INHAIL UP TO QUARTER SIZE FALLING AT A RAPID RATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

622 
WUUS53 KIND 070521
SVRIND
INC011-070600-
/O.NEW.KIND.SV.W.0039.230507T0521Z-230507T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
121 AM EDT Sun May 7 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Boone County in central Indiana...

* Until 200 AM EDT.

* At 121 AM EDT, a severe thunderstorm was located near Lebanon, or
  17 miles east of Crawfordsville, moving east at 35 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Lebanon and Ulen around 135 AM EDT.
  Whitestown around 140 AM EDT.

This includes the following highways...
 Interstate 65 between mile markers 131 and 146.
 Interstate 74 between mile markers 51 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3996 8624 3992 8663 4011 8666 4018 8629
      4018 8624
TIME...MOT...LOC 0521Z 247DEG 29KT 4002 8657 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Nield
3 follow-up statements
023 
WWUS53 KIND 070529
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
129 AM EDT Sun May 7 2023

INC011-070600-
/O.CON.KIND.SV.W.0039.000000T0000Z-230507T0600Z/
Boone IN-
129 AM EDT Sun May 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR BOONE COUNTY...

At 128 AM EDT, a severe thunderstorm was located over Lebanon, or 16
miles south of Frankfort, moving northeast at 35 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe storm will be near...
  Whitestown around 140 AM EDT.

This includes Interstate 65 between mile markers 131 and 146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3996 8624 3993 8656 4012 8662 4018 8629
      4018 8624
TIME...MOT...LOC 0528Z 247DEG 29KT 4005 8649 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Nield
373 
WWUS53 KIND 070534
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
134 AM EDT Sun May 7 2023

INC011-070600-
/O.CON.KIND.SV.W.0039.000000T0000Z-230507T0600Z/
Boone IN-
134 AM EDT Sun May 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR EASTERN BOONE COUNTY...

At 134 AM EDT, a severe thunderstorm was located over Lebanon, or 15
miles south of Frankfort, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe storm will be near...
  Whitestown around 140 AM EDT.

This includes Interstate 65 between mile markers 131 and 146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3993 8652 4013 8656 4018 8629 4018 8624
      3996 8624
TIME...MOT...LOC 0534Z 247DEG 28KT 4005 8646 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Nield
819 
WWUS53 KIND 070545
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
145 AM EDT Sun May 7 2023

INC011-070600-
/O.CON.KIND.SV.W.0039.000000T0000Z-230507T0600Z/
Boone IN-
145 AM EDT Sun May 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR EASTERN BOONE COUNTY...

At 145 AM EDT, a severe thunderstorm was located near Lebanon, or 15
miles southeast of Frankfort, moving east at 30 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
eastern Boone County.

This includes Interstate 65 between mile markers 131 and 136.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3994 8641 4013 8648 4018 8629 4018 8624
      3996 8624
TIME...MOT...LOC 0545Z 249DEG 24KT 4008 8638 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Nield

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 1:18 AM EDT, 3 minutes earlier.

Area forecast discussion, May 7, 1:18 AM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
118 AM EDT Sun May 7 2023

...Updated Aviation Discussion...

.Forecast Update...
Issued at 1005 PM EDT Sat May 6 2023

Main updates of concern will be on the warm air advection precip/iso-
convection that is slowly sliding east/northeast across Central
Indiana this evening.

Flow is uniform from the southeast in the low-levels, with a
strengthening meridional flow assisting to transport additional
moisture through the column. This is presently being observed with
rising dewpoints across Central/Southern Indiana. Coupled with this
has been gusty winds between 18-24kts, and is expected to persist
through the overnight hours. Aloft there is presently enough ascent
to parcels that they continue to moisten and encounter some elevated
instability that is allowing stronger vertical ascent. Fortunately
the potential for upscale growth along this leading nose does not
appear to be favorable; however, there is strong enough lift to
allow some lightning to develop. Expect the nose of the precip/iso-
convection to continue to slide east/northeast with minimal coverage
through early morning hours Sun. The next focus will be on the
developing complex well upstream in Iowa/Missouri that is progged by
several guidance members to slide east overnight.

The expectation is that the upstream convection will continue to
observe some upscale growth as it slides east into extreme Western
Illinois, and will be in some decaying state as it arrives in West
Central Indiana around 9-11Z. So for the overnight forecast, have
held onto the original forecast as there isn't much indication that
we need to deviate at this time.

&&

.Short Term...(This evening through Sunday)
Issued at 216 PM EDT Sat May 6 2023

Tonight.

A conditional severe weather risk is in place for tonight with the
potential for a decaying complex of storms to impact the area late
into the overnight hours. As of early afternoon, a lone storm had
moved into western Illinois and defied the CAMs to maintain longer
than expected, but details of this storm and any impacts to Indiana
are covered in the mesoscale discussion above.

By later this evening convective initiation is expected across
northern Missouri into Iowa with upscale growth into a line by the
time it reaches northwestern Illinois. It will then move into a
gradually more stable environment. Model soundings show that any
convection that arrives to the northwestern counties would be
elevated in nature with MUCAPE values in excess of 1000 J/kg but a
stout cap at 3kft.

Current thoughts are that there may be some elevated showers and
storms that initiate ahead of the line in the area of stronger WAA
but that the most potent portion of the storms would arrive towards
daybreak with a messy nature and severe weather being unlikely.  If
the storms build a stronger cold pool earlier in the night, they
will likely arrive earlier than daybreak and have a higher chance of
severe weather as it shifts southward to feed on the residual
instability.  Large hail looks to be the primary threat, but even
with the cap, an isolated wind gust is possible as well.

Sunday.

Showers and storms may then continue into the morning hours from any
overnight convection, but expect that much of the day will be dry
with gradually clearing skies as the convective debris dissipates. A
residual outflow boundary will settle somewhere across the southern
counties and perhaps as far south as the Ohio River which would be
the focus point for the next round of convective initiation. Current
thoughts are that the southwestern counties have a small threat for
storms with better chances further southwest.  Additional storms are
possible into the overnight hours but will be covered in the long
term section below.

&&

.Long Term...(Sunday night through Saturday)
Issued at 216 PM EDT Sat May 6 2023

Sunday Night Through Tuesday.

The messy pattern continues into the long term period as better
chances for storms arrive to central Indiana Sunday night into
Monday. There remains a lot of uncertainty as to how the storms
tonight may settle any outflow boundaries, which would then be areas
of focus for additional development.

Running off the expected scenario where convection moves in late
tonight and early tomorrow, the threat looks conditional to unlikely
for Sunday night with the outflow boundary south of Indiana and any
convection being a decaying complex that moves into the northwestern
counties during the overnight hours. Better chances for severe
storms from this system would be earlier in the day and across Iowa
and northern Illinois.

Weak northwesterly flow will continue to develop into the work week
with additional low confidence potentials for storm complexes Monday
and Monday night.  The cap looks weaker Monday which may interact
with the Sunday night outflow boundary to allow for storms during
the daytime hours Monday and possibly again during the overnight
hours. Current thoughts on the Monday storms would be that the best
chance for severe would be if storms fire during the afternoon with
the southeastern counties looking to be where the best chance for
surface convergence associated with the remnant boundary will be in
place.

Lesser chances for storms are expected for Tuesday as conditions
begin to flip, but there remains a lot of uncertainty as to how
things Monday would impact weather for Tuesday. Above normal
temperatures are expected through the period, but clouds may end up
keeping conditions closer to normal at times.

Wednesday Through Saturday.

Forecast confidence Wednesday into the weekend begins to increase as
the weather pattern becomes more synoptically driven. Weak high
pressure will be in place on Wednesday with drying aloft allowing
for the skies to clear from the last few days of occasional storms.
By Thursday a closed low will eject from eastern Colorado and begin
to track to the northeast with modest Gulf flow into the lower Ohio
Valley.

It's possible a weak storm complex could form Thursday night, but
think the better chances for any impact from that will be further
south. By Saturday a cold front associated with the aforementioned
low pressure system will approach the area with increasing chances
for precipitation.

&&

.Aviation...(06Z TAF Issuance)
Issued at 118 AM EDT Sun May 7 2023

Impacts:

* Thunderstorms occasionally impacting terminals through 13z and
  possibly again late today into Sunday night

* MVFR ceilings likely through the morning.

Discussion:

Scattered thunderstorms may impact terminals in the near term, with
the most confident window of impact occurring with upstream
thunderstorm complex in Illinois that will move through during the
predawn hours. Thunderstorm timing and coverage confidence decreases
thereafter, but there should be a lull until late Sunday/Sunday
night. MVFR ceilings will become common early morning through at
least midday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Update...Beach
Short Term...White
Long Term...White
Aviation...BRB
Hazardous weather outlook, May 6, 2:25 PM EDT, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
225 PM EDT Sat May 6 2023

INZ021-028>031-035>049-051>057-060>065-067>072-071830-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
225 PM EDT Sat May 6 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Isolated threat for storms late this afternoon across southwestern
Indiana. Greater chances across the state late tonight with large
hail the most likely threat.

Storm movement will be toward the southeast at around 30 to 40 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms chances continue Sunday through Tuesday, and again
Friday. Severe weather is possible at times.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of hail tonight would be helpful.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, May 7, 12:13 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1213 AM EDT Sun May 7 2023

INZ036-045-070445-
Montgomery IN-Putnam IN-
1213 AM EDT Sun May 7 2023

...A strong thunderstorm will impact portions of northern Putnam
County through 1245 AM EDT...

At 1213 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Greencastle, or 17 miles south of Crawfordsville,
moving east at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northern Putnam
County, including the following locations... Fillmore, Russellville,
Groveland, Roachdale, Bainbridge and Carpentersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3987 8669 3966 8669 3967 8698 3987 8701
TIME...MOT...LOC 0413Z 264DEG 22KT 3979 8691

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Nield
Local storm report, May 7, 12:28 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1228 AM EDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             5 N COVINGTON           40.19N 87.39W
05/06/2023  E3.00 INCH       FOUNTAIN           IN   PUBLIC

            PUBLIC REPORTS VIA SOCIAL MEDIA OF 2-3 INCH
            DIAMETER HAIL.

&&
Special weather statement, May 7, 12:45 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1245 AM EDT Sun May 7 2023

INZ030-036-037-046-070530-
Clinton IN-Montgomery IN-Hendricks IN-Boone IN-
1245 AM EDT Sun May 7 2023

...Strong thunderstorms will impact portions of southwestern Clinton,
northern Hendricks, Boone and eastern Montgomery Counties through 130
AM EDT...

At 1245 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Crawfordsville to 9 miles
northwest of Danville. Movement was east at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  Brownsburg and Lebanon.

This includes the following highways...
 Interstate 65 between mile markers 131 and 153.
 Interstate 74 between mile markers 40 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4027 8647 3987 8633 3979 8633 3979 8668
      3981 8669 3986 8669 3987 8672 4012 8685
TIME...MOT...LOC 0445Z 253DEG 21KT 4008 8675 3985 8665

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Nield
Local storm report, May 7, 1:01 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
101 AM EDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             3 WSW THORNTOWN         40.12N 86.67W
05/07/2023  M1.00 INCH       BOONE              IN   PUBLIC

&&
Local storm report, May 7, 1:02 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 AM EDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     HAIL             3 WSW THORNTOWN         40.12N 86.67W
05/07/2023  E0.70 INCH       BOONE              IN   PUBLIC

&&
Local storm report, May 7, 1:04 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
104 AM EDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             WILLIAMSPORT            40.29N 87.29W
05/06/2023  E2.50 INCH       WARREN             IN   PUBLIC

            REPORT VIA TWITTER. TIME ESTIMATED VIA
            RADAR.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 11:21 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren39 min
May 6, 11:45 PM EDTSpecial Weather StatementINDMontgomery60 min
May 6, 11:58 PM EDTSevere Thunderstorm Warning Considerable damage threatINDFountain, Montgomery, Tippecanoe, Warren7 min
May 7, 12:11 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery24 min
May 7, 12:13 AM EDTSpecial Weather StatementINDPutnam32 min
May 7, 12:45 AM EDTSpecial Weather StatementINDBoone45 min
May 7, 1:47 AM EDTSpecial Weather StatementINDMarion43 min
May 7, 1:51 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion22 min
May 7, 2:03 AM EDTSpecial Weather StatementINDHoward, Tipton57 min
May 7, 2:21 AM EDTSpecial Weather StatementINDHancock54 min
May 7, 2:42 AM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton48 min
May 7, 3:06 AM EDTSpecial Weather StatementINDDecatur, Rush54 min
May 7, 3:11 AM EDTSpecial Weather StatementINDFountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 2 more64 min
May 7, 3:26 AM EDTSpecial Weather StatementINDHenry64 min
May 7, 3:29 AM EDTSpecial Weather StatementINDDelaware, Madison, Randolph76 min
May 7, 3:55 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe23 min
May 7, 4:21 AM EDTSpecial Weather StatementINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion54 min
May 7, 4:23 AM EDTSpecial Weather StatementINDMorgan, Putnam67 min
May 7, 4:42 AM EDTSpecial Weather StatementINDRandolph63 min
May 7, 5:18 AM EDTSpecial Weather StatementINDBartholomew, Brown, Decatur, Hancock, Jackson, Jennings and 2 more72 min
May 7, 6:38 AM EDTSpecial Weather StatementINDClay, Owen, Vigo52 min
May 7, 7:20 AM EDTSpecial Weather StatementINDDaviess, Greene, Lawrence, Martin, Monroe, Sullivan40 min
May 7, 7:49 AM EDTAreal Flood AdvisoryINDGreene, Lawrence, Monroe, Owen3 hr
May 7, 8:03 AM EDTSpecial Weather StatementINDJackson, Lawrence42 min
May 7, 5:14 PM EDTSpecial Weather StatementINDKnox31 min
May 7, 6:15 PM EDTSpecial Weather StatementINDMartin45 min
May 7, 6:39 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.